# SDR AALA20150327005

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 83,530 hours, 13,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK DID NOT POWER EMER LIGHTS FOR THE DURATION OF 15 MIN REQUIRED BY MCM CARD 279A.  R & R BATTERY & CHARGER M734.
